toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Chu, G.Z., et al url  openurl
  Title The summer habitat and population numbers of the Mongolian wild ass in the Kalamaili Mountains Wildlife Reserve, Xinjiang Uygur Autonomous Region Type Journal Article
  Year 1985 Publication Acta Zoologica Sinica Abbreviated Journal Acta Zoologica Sinica  
  Volume 31 Issue 2 Pages 178-186  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Chineese Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number Equine Behaviour @ team @ Serial 2258  
Permanent link to this record
Select All    Deselect All
 |   |